I am a 38 year old female. I am not sexually active yet. For the past six months or so, I have been getting pain in the outer labia. It builds in a wave before subsiding and it happens over and over all day and most nights. I have a sit down job, and I literally cannot handle this anymore. The area is normal in appearance. Please give me some suggestion or solution. Thank you.
Welcome to icliniq.com.
In most cases, vulvar pain is a symptom of some other problem. When that problem is treated, the pain often goes away.
There are some conditions that may cause vulvar pain include yeast infections, other vaginal infections, atrophic vaginitis, lichen sclerosus, lichen planus and an allergic reaction to soaps or other products such as vaginal sprays or douches.
I suggest you to rule out any such possibilities to stop douching and proceed for treatment accordingly.
Just meet a doctor to review if there is any abnormality. Meanwhile, you can take sitz bath daily and Paracetamol 500 mg as painkiller.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. an allergy testing done, either a skin prick or a blood comprehensive. Next, based on the allergens you are sensitive to, we can advise you on further course of action. With respect to getting tolerant to Cetirizine 10 mg, why not try Fexofenadine... Read fullCan Terbinaforce plus be used for vaginal infection?
.. not use Terbinaforce plus cream anywhere on the body. Do not even think of using it on your genitals. Terbinaforce plus cream (Clobetasol Topical, Ofloxacin Topical, Ornidazole Topical and Terbinafine Topical) has a potent steroid in it. They wou... Read fullMay I know the treatment for vaginal infection?
.. yourself checked by a gynecologist internally. Also, get a vaginal swab test done. I suggest you apply the Candid B cream (Clotrimazole and Beclomethasone dipropionate) locally till then. Please consult your doctor, discuss with him or her and ta... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now